MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the provided videos show a flickering image as seen through the vision cart monitor.An intuitive surgical, inc.(isi) product has not been received for failure analysis evaluation.Logs showed errors pointing to endoscope timeout, video loss and connection issues.Medwatch report (mfr report number 2955842-2025-48706) was submitted for the other mentioned endoscope used.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer called intuitive surgical, inc.(isi) technical support engineer (tse) due to experiencing a flickering image in video signal.The tse reviewed error logs and found problems from a likely broken endoscope.There were problems with 2 scopes.The caller stated they had problems with reprocessing before, where the scope was still wet after reprocessing, and that error was the reason for broken scopes.The caller stated they cannot forbid the professor from using the system and do their planned cases.The endoscope had not been tested before the procedure as this was stated to not be possible.During this procedure, more than one endoscope was used.The customer converted to laparoscopic with additional port placement after the start of the procedure due to a flickering image in video signal.
 
Additional Manufacturer Narrative
Additional information: for the first endoscope (the one associated with this manufacturer report) which was causing the flickering image, the surgeon decided to start with this known defective one.He also stated that the second endoscope was not recognized and did not confirm any flickering images as this issue was only happening with the first endoscope.The customer also confirmed that the second endoscope will not be returned as they have tried the endoscope later after a restart and it was working perfectly fine.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The single-port (sp), firefly camera instrument was analyzed, and the complaint was not confirmed by failure analysis.The endoscope was placed on an in-house system for functional testing and passed all qap (quality assurance procedures) criteria, with clear images and smooth articulation with no flashing color observed.The in-house vision side cart (vsc) did not display any error code messages.The endoscope led light was turned on, and there was no pixels or artifacts observed during testing.Firefly mode was activated and passed, the cobra stance was achieve with ease and no blur images observed when the endoscope was being tested for intuitive motion.A review of customer log was performed and found no error code within 30 days of the return material authorization (rma) create date.The customer reported complaint was not replicated nor confirmed.1st endoscope diagnostic tester (edt) was performed in-house and passed with no problem detected.The manifold membrane was inspected with an in-house borescope and no indentation or stain was observed on the camera membrane.The endoscope was placed on an in-house air leak test bathtub and both the distal and proximal leak test passed.140-180mmhg of air pressure was applied and 30 seconds passed with the air pressure still within the limitation.Visual inspection was performed and found no obvious failure such as physical damage, corrosion, bent/deep scratches anywhere on the endoscope.Zone a, b, and c was inspected and no tears or torn was observed.Additional unrelated observation not related to the customer reported complaint: the endoscope was found to have a corroded bearing.Visual inspection was performed after the endoscope housing was opened up and found yellow coloring on one of the bearings.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23817681
Report Number2955842-2025-47549
Device Sequence Number9350414
Product Code IZI
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/17/2025
02/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/07/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown